Issue No. 03 - March (2008 vol. 20)
Given an acyclic database scheme R and a connected subtree T of a join tree for R, this paper provides a characterization of the set of multivalued dependencies that hold over T with respect to R. The characterization provided in this paper corrects a result in one of our previous papers published in this journal.
Data dependencies, Normal forms, Schema and subschema
W. Y. Mok, "Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction," in IEEE Transactions on Knowledge & Data Engineering, vol. 20, no. , pp. 425-426, 2007.